# SDR 2023F00350

- Difficulty date: December 14, 2023
- Submitted: December 22, 2023
- Operation: General aviation
- Make and model: Boeing 767-33AER
- Aircraft serial: 27377
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T21147
- Condition: Cracked
- Location: Zone 400
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT FITTING NACELLE STRUT ENG LH WITH 12MM CRACK  (P/N 31172114-7). CORRECTIVE ACTION: REPLACED SUPPORT FITTING IN NACELLE STRUT.
